Monatshefte für Mathematik

, Volume 96, Issue 4, pp 293-310

First online:

Geometric quantization on presymplectic manifolds

  • Izu VaismanAffiliated withDepartment of Mathematics, University of Haifa

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, we discuss the possibilities of adapting geometric quantization to presymplectic manifolds, i.e., differentiable manifoldsM 2n+k (k>0) endowed with a closed 2-form ω of rank2n. We show that such an adaptation is possible in various manners, and that, as a general idea, it reduces the quantization onM to quantization on the symplectic quotientM/V, whereV is the foliation defined by the annihilator of ω.